MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA® TRABECULAR METAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA® TRABECULAR METAL; PROSTHESIS, KNEE
Catalog Number 42502806801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10 pn 42512100910 ln 65552273 persona® vivacit-e.Pn 42530007901 ln 66247299 persona¿ natural tibia¿ trabecular metal.Pn 42540200038 ln 66241139 persona® vivacit-e.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Suggested component code: mechanical (g04) ¿ femur.
 
Event or Problem Description
It was reported patient was revised approximately one year post implantation due to pain and instability.Patient fell and was not doing great after the fall.There was nothing broken and no injury reported.The tibia, femur, and liner were revised.The patella was retained.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6.The following section was corrected: h4.No product was returned.A photograph of the reported devices was provided however a device failure could not be confirmed from the image.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.These devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported items and part and lot combinations.Complaints are monitored through monthly complaint review (reference (b)(4)) in order to identify potential adverse trends.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA® TRABECULAR METAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23988209
Report Number0001822565-2026-00087
Device Sequence Number4554498
Product Code MBH
UDI-Device Identifier00889024230811
UDI-Public(01)00889024230811(17)340117(10)66327510
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502806801
Device Lot Number66327510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown